# SDR CA990927022

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Support
- Part number: 89P102569
- Condition: Cracked
- Location: Engine
- Component: Wright, 982C9HE2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK AT BASE OF THE INTAKE MANIFOLD ATTACH SUPPORT BRACKET.
